I just been prescribed 10mg by my doctor and I haven't taken it yet. I'm worried about the side effects and if it will make me feel high. I've been dealing with anxiety since I moved away from my home. It's been hard for me to find a job because of my anxiety. I get shakey,my heart races, an I'm really shy. I have finally got job and start in 2 days, but I also just got prescribed this medication. I'm worried about starting my job and medication at the same time because I don't know how the medication will effect me. Any advice?
Does Lexapro 10mg make you feel high when you take it?
Question posted by needsmileyface on 18 Sep 2013
Last updated on 28 August 2022 by stary night
I forgot to add that I have had previous drug use before. And I never want to feel uncomfortably high again from pills (if that makes sense)
Lexapro made me high as a kite. Beginning on 5mg I became paranoid delusional and then I felt high and then it triggered mania with an increase in dose to 10mg. Discontinuation effects too - high mood to a mood through the floor the day after stopping it and auditory command hallucinations. I don't have bipolar and never had a psychotic experience before this. These things can definitely happen and it was a wild ride.
Well my doctor Put me on 10 mg and I was scared so I just broke in half I did 5 mg a week and now second week I’m on 10 mg like he ordered them so far it’s still sketchy hopefully it will all fall in place within two weeks I hope that this helps other people out there and myself I am really sensitive about medication and side effects
I have been taking Lexapro for a few years and it doesn't make me feel hi.
Good Morning! How are you? How's the job? How did the Lexapro work for you? Good, I hope!! I hope your day is filled with awesomeness , and I hope everything is well for you and any plans you made, but couldn't follow through with because of the anxiety gnome, came together and it was everything you hoped for and more. Remember , You are not alone in life ,ever! Stay safe Friend, and keep on ruling the day!
It definitely won’t make you feel high or drowsy.
Around 2 - 3 weeks you will start to feel more stable.
It’s fantastic to treat mood swings & Anxiety
No, it does not. I KNOW from past experience how being "high" feels. Lexapro may induce side effects in a percentage of initial users but these side effects are not at all what a "high" feels like!
If it actually did it would be subject to abuse and become just another street drug..black market Lexapro??? I think not.
Omg YES! I feel SO high right now! My doctor put me on 10 mg and I am higher than a kite! I cant feel my face or my legs!!! I keep staring at the corn field across the street! I called the pharmacist and she said that is a normal reaction and to call the doctor and have them decrease my dose or wait it out because it should decrease as my body gets used to the medicine!
I have been taking lexapro for 12 years, I have never felt high
It does make you feel high it's not uncomfortable it is the complete opposite
I've been taking 10mg Lexapro for over 1.5 years. At the beginning the side effects were pretty bad- tiredness and nausea - and lasted for 3-4 weeks. Once through the side effects I began to feel really good. Much more positive about things, appreciating things more, not so inwardly focused. Stuff didn't bother me so much because I felt that I had a better perspective. The side effects are tough to battle through but for me it has been well worth it.
It made me “high” cause I am bipolar and it made me completely manic. I hate this drug.
I have been taking is for 5 years.
It saved my life. Literally.
The side effects wore off after about a week.
I never felt “high”
I know that I will have to take it for the rest of my life.
When I first started taking lexapro 10mg (I am on 20mg now) it really, really made me high. Everyone is different but this was a kind of stoned only high, you stare into blank space for 30 minutes smiling out of your mind (yet you arent smiling at all), very strange but that effect fades about 4 days after starting or raising your dose.
I only take 5 mg. I do not drink or use drugs. it has bene 6 years since I drink and I have used drugs in the past. I have had my fair share of drug highs, and I had no idea Lexapro would make me feel high. it doesn't even compare to the high of Vicodin or drinking alcohol. but all day off of 5 mg I feel happy and high. The problem is when I run out and don't have a script I am more pissed off than ever and very adjetated, but while I have it I feel happy and high I think it is great and helping me a lot. struggle with anxiety, ptsd, and bi-polar/anger management.
Yes, I felt high - floaty - on 10 mg of Lexapro. I kind of liked it sometimes but not always. This drug also made me very tired and drowsy during the day. Some sexual side affects too. Very affective treating the depression which was good. Lost four pounds over 5 months. Going off of it due to too much tiredness...
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.